# SDR DALA2017030501771

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 73,367 hours, 55,736 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: No Test
- Location: Tailcon Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM TORQUE CHECK FAILED.  REPLACED THE RELEASE MECHANISM CAM SUPPORT BRACKET IAW AMM 53-53-02.
